# SDR AALA202404116813

- Difficulty date: December 12, 2023
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: D5537130120600
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON VERTICAL STABILIZER ATTACH FITTING FOR RUDDER ACTUATOR #2 BETWEEN VERTICAL STABILZER STATIONS 228 AND 263, BETWEEN VERTICAL STABILIZER RIBS 5 AND 6. REPAIRED FITTING PER EA 352554.
